# SDR MDR04041

- Difficulty date: January 22, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- Aircraft time: 20,039 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6516100010041
- Condition: Cracked
- Location: Tail Rotor
- Part time: 42,069 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL AIRCRAFT INSPECTIN, THE FOLLOWING WAS FOUND.  THE OB SIDE OF THE POCKET HAS THREE CRACKS RUNNING SPANWISE APPROXIMATEL .398 INCH FROM THE TRAILING EDGE.  THE FIRST CRACK IS 75 INCH FROM THE TIP END AND .835 INCH LONG.  THE SECOND CRACK IS 9 INCH FROM THE TIP END AND .705 INCH LONG.  THE THIRD CRACK IS 11.875 INCH FROM THE TIP END AND .684 INCH LONG.  PROABABLE CAUSE IS UNKNOWN.
